# SDR DL72K001988

- Difficulty date: April 25, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163261
- Part serial: BN355
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE COVE SKIN WAS FOUND CRACKED AT I/B AFT FLAP DRIVE ROD CUTOUT.  THE DAMAGE WAS REPAIRED PER 727 M/M 57-52-0, FIG 809 BY REMOVING THE CRACK AND INSTALLING A DOUBLER AND SKIN FILLER.
